RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 5(365), Pages 165–166 (Mi umn1646)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the growth of almost soluble Lie algebras

S. G. Klement'ev, V. M. Petrogradsky

Ulyanovsk State University

DOI: https://doi.org/10.4213/rm1646

Full text: PDF file (203 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:5, 970–972

Bibliographic databases:

MSC: Primary 17B01, 17B30; Secondary 17B70
Presented: А. В. Михалёв
Accepted: 22.07.2005

Citation: S. G. Klement'ev, V. M. Petrogradsky, “On the growth of almost soluble Lie algebras”, Uspekhi Mat. Nauk, 60:5(365) (2005), 165–166; Russian Math. Surveys, 60:5 (2005), 970–972

Citation in format AMSBIB
\Bibitem{KlePet05}
\by S.~G.~Klement'ev, V.~M.~Petrogradsky
\paper On the growth of almost soluble Lie algebras
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 5(365)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn1646}
\crossref{https://doi.org/10.4213/rm1646}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2195680}
\zmath{https://zbmath.org/?q=an:1138.17304}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..970K}
\elib{http://elibrary.ru/item.asp?id=25787222}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 5
\pages 970--972
\crossref{https://doi.org/10.1070/RM2005v060n05ABEH003739}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235973500005}
\elib{http://elibrary.ru/item.asp?id=14398862}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33644962637}


Linking options:
  • http://mi.mathnet.ru/eng/umn1646
  • https://doi.org/10.4213/rm1646
  • http://mi.mathnet.ru/eng/umn/v60/i5/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Klementyev S.G., Petrogradsky V.M., “On growth of almost polynilpotent Lie algebras”, Groups, Rings and Group Rings, Contemporary Mathematics, 499, 2009, 173–180  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:193
    Full text:103
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020